Items where Author is "Wong, K. B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 20.

Article

Wong, K. B. and Wong, P. C. (2016) On the existence of Engel pairs in certain linear groups. Journal of Algebra and Its Applications, 15. #1650062.

Wong, K. B. (2015) A Deza-Frankl type theorem for set partitions. Electronic Journal of Combinatorics, 22 (1). #P1.84.

Wong, K. B. (2015) On r-cross t-intersecting families for weak compositions. pp. 1090-1095.

Ku, C. Y. and Wong, K. B. (2014) An Erd337;s-Ko-Rado theorem for permutations with fixed number of cycles. Electronic Journal of Combinatorics, 21 (3). #P3.16.

Wong, K. B. (2014) On the eigenvalues of certain Cayley graphs and arrangement graphs. Linear Algebra and its Applications, 444. pp. 246-253.

Ku, C. Y. and Wong, K. B. (2013) On 2-factor Hamiltonian regular Bipartite graphs. Acta Mathematica Hungarica, 138 (1-2). pp. 173-178.

Wong, K. B. (2013) On 2min-sets and 2minmax-sets with respect to certain cycles. Periodica Mathematica Hungarica, 67. 133-142.

Wong, K. B. and Wong, P. C. (2013) On certain pairs of non-Engel elements in finite groups. Journal of Algebra and Its Applications, 12. #1250213.

Wong, K. B. and Wong, P. C. (2013) On left Engel elements of a group relative to a subgroup of certain linear groups. JOURNAL OF PURE AND APPLIED ALGEBRA, 217. pp. 427-431.

Ku, C.Y. and Wong, K. B. (2013) Solving the Ku-Wales conjecture on the eigenvalues of the derangement graph. European Journal of Combinatorics, 34. pp. 941-956.

Wong, K. B. (2012) On Engel elements of a group relative to certain subgroup. Communications in Algebra, 40. pp. 4693-4701.

Ku, C. Y. and Wong, K. B. (2012) On cross-intersecting families of set partitions. The Electronic Journal of Combinatorics, 19 (4). #P49.

Wong, K. B. and Wong, P.C. (2012) Residual finiteness, subgroup separability and conjugacy separability of certain HNN extensions. Mathematica Slovaca.

Wong, K. B. and Wong, P. C. (2011) Basic subgroup and Reid's theorem. Science China Mathematics, 54. pp. 2249-2251.

Wong, K. B. and Wong, P.C. (2011) Conjugacy Separability and Outer Automorphism Groups of Certain HNN Extensions. Journal of Algebra, 334. pp. 74-83.

Ku, C.Y. and Wong, K. B. (2011) Generalized D-graphs for Nonzero Roots of the Matching Polynomial. Discrete Mathematics, 311. pp. 2174-2186.

Ku, C.Y. and Wong, K. B. (2011) Maximum multiplicity of matching polynomial roots and minimum path cover in general graphs. Electronic Journal of Combinatorics, 18 (1). P38.

Wong, K. B. and Wong, P. C. (2011) On finite complete rewriting systems and large subsemigroups. Journal of Algebra, 345. pp. 242-256.

Ku, C.Y. and Wong, K. B. (2011) The group marriage problem. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118. pp. 672-680.

Ku, C.Y. and Wong, K. B. (2010) Extensions of barrier sets to nonzero roots of the matching polynomial. Discrete Mathematics, 310 (24). pp. 3544-3550.

This list was generated on Mon Sep 25 01:40:31 2017 MYT.